Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I m married, 27 yrs old Irregular periods

I m married, 27 yrs old i have irregular periods past 7 years i took treatment but no any good result. Seven months before i took ayurvedic medicine i had good result after 6th month i got period on feb-2011 almost 5 days good flow also after that i didnt take medicine wait for regular periods, but till date i dont have periods but after periods i think 11th day one time we did intercourse now 45 days completed my lower abdomen is little swollen i did pregnancy test 2 times in home its negative. after that in clinic i did blood test its negative only without consulting doctor because of economy prob. my question is nowadays i have excess saliva secretion. please help me...
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
You are having slight hormonal disbalance which is causing your delayed periods.Excessive salivation is not at all related to delayed periods. You need to take hormonal treatment to regularize your periods. Get an ultrasound scan done to rule out polycystic ovaries.
Dr. Rakhi Tayal
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor